# SDR AALA201603209003

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 51,299 hours, 21,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gasket
- Condition: Missing
- Location: Assist Bottle
- Component: Assist Bottle, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L2 DOOR ASSIST BOTTLE MISSING RUBBER GASKET ON GAUGE.  R & R L2 DOOR ASSIST BOTTLE IAW AMM 52-13-14.
